# SDR CA050418005

- Difficulty date: April 13, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech C-99
- Aircraft time: 9,076 hours
- Engine: Pwa PT6A36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 6070843004
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEST FUNCTION OF LIGHT ASSY STUCK IN TEST MODE, CAUSING FALSE COCKPIT GEAR DOWN  INDICATION, DURING AN ABNORMAL GEAR EXTENSION FROM A GEAR MOTOR FAILURE.
